Improved AIMD- A Mathematical Study
V. S.P. Srivastav, M. K. Gupta, Sachin Kumar & Kadambri Agarwal
Journal of Computer Science, Volume 1, Issue 4, pp. 515–520 · doi.org/10.3844/jcssp.2005.515.520
Abstract
One of the crucial elements in the Internet is the ability to adequately control Congestion. AIMD (Additive Increase Multiplicative Decrease) is the best algorithm among the set of liner algorithms because it reflects good efficiency as well as good fairness. Our Control model is based on original approach of AIMD. In this paper we introduce improved version of AIMD. We call our approach improved AIMD. We are also including various inherent properties of Congestion Control i.e. Fairness, Responsiveness, Smoothness and efficiency.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Srivastav, V. S., Gupta, M. K., Kumar, S. & Agarwal, K. (2005). Improved AIMD- A Mathematical Study. Journal of Computer Science, 1(4), 515–520. https://doi.org/10.3844/jcssp.2005.515.520
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
